African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 252

Full Length Research Paper

The weighted Monsef distribution

Alshrani Mustafa
  • Alshrani Mustafa
  • Faculty of Science, Tanta University, Tanta, Egypt.
  • Google Scholar
M. M. E. Abd El-Monsef
  • M. M. E. Abd El-Monsef
  • Faculty of Science, Tanta University, Tanta, Egypt.
  • Google Scholar


  •  Received: 15 February 2020
  •  Accepted: 06 August 2020
  •  Published: 31 August 2020

How to cite this article

APA /
Mustafa, A., & Abd El-Monsef, M. M. E. (2020). The weighted Monsef distribution. African Journal of Mathematics and Computer Science Research, 13(2), 74-84.
Chicago /
Alshrani Mustafa and M. M. E. Abd El-Monsef  . "The weighted Monsef distribution." African Journal of Mathematics and Computer Science Research 13, no. 2 (2020): 74-84.
MLA /
Alshrani Mustafa and M. M. E. Abd El-Monsef  . "The weighted Monsef distribution." African Journal of Mathematics and Computer Science Research 13.2 (2020): 74-84.